Summary: This note concerns with the asymptotic properties of solutions of the delay logistic equation. In particular, we point out some false statements in the recent paper by H. Khan, S. J. Liao, R. N. Mohapatra
and K. Vajravelu
[“An analytical solution for a nonlinear time-delay model in biology”, Commun. Nonlinear Sci. Numer. Simul. 14, No. 7, 3141–3148 (2009), doi:10.1016/j.cnsns.2008.11.003
]. Moreover, we show that the authors’ method is not able to reveal the basic and important features of the dynamics of the delay logistic equation, and gives misleading results.